Vol. 18, no. 2, 2010   Contents

Xun Ge, Jinjin Li -- Characterizations of weak Cauchy sn-symmetric spaces

S. M. Khairnar, S. M. Rajas -- Properties of a class of multivalent functions starlike with respect to symmetric and conjugate points

Khalida Inayat Noor, Ali Muhammad, Muhammad Arif -- On a class of p-valent non-Bazilevic functions

Memudu Olaposi Olatinwo -- On some fixed point theorems and error estimates involving integral type contractive conditions

C. M. Balaeti -- A general class of holomorphic functions defined by integral operator

M. K. Aouf -- On certain subclass of meromorphic p-valent functions with negative coefficients

Serap Bulut -- A new univalent integral operator defined by Al-Oboudi differential operator

S. M. Khairnar, N. H. More -- On a subclass of certain p-valent starlike functions with negative coefficients

V.B.L. Chaurasia, Anil Sharma -- On a subclass of analytic functions with negative coefficient associated with convolution structure

S. K. Burgumbayeva, A. B. Tungatarov -- Cauchy problem for a class of elliptic systems of third order in the plane with Fuchsian differential operator

Sukhwinder Singh, Sushma Gupta, Sukhjit Singh -- Differential subordination and superordination theorems for certain analytic functions

R. M. El-Ashwah -- Inclusion and neighborhoods of certain classes of analytic functions of complex order

R. M. El-Ashwah, M. K. Aouf -- Inclusion and neighborhood properties of some analytic p-valent functions

Naokant Deo, Suresh P. Singh -- On the degree of approximation by new Durrmeyer type operators

[Journals Homepage]